Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    HIGH BLOOD PRESURE
    avatar
    An_226034 posted:
    I have not been on meds for about 5 to 6 months I have some headaces but not that bad do I really need the meds if I was only broader line?
    Reply
     
    avatar
    susiemargaret responded:
    hello, A --

    you need to call your dr about this. be sure to mention that you have been having headaches since you stopped taking your meds for high blood pressure.

    please keep us posted on how you are doing.

    -- susie margaret


    Helpful Tips

    Was this Helpful?
    1 of 1 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.